Interpolating sequences in the polydisc

Bo Berndtsson, Sun Yung A. Chang, Kai Ching Lin

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

Let H(Dn) denote the set of all bounded analytic functions defined on the polydisc Dn of Cn. In this note, we give a sufficient condition for sequences of points in Dn to be interpolating sequences for H (Dn). We also discuss some conditions for interpolation of general domains.

Original languageEnglish (US)
Pages (from-to)161-169
Number of pages9
JournalTransactions of the American Mathematical Society
Volume302
Issue number1
DOIs
StatePublished - Jul 1987
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Carleson measure
  • Gleason distance. The research of the second and third authors was supported in part by NSF grants
  • Interpolating sequences

Fingerprint Dive into the research topics of 'Interpolating sequences in the polydisc'. Together they form a unique fingerprint.

  • Cite this